# SDR SWAA2021072289919

- Difficulty date: June 4, 2020
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 55,307 hours, 32,813 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR SUPPORT SPLICE AT ACB BS887 LBL8 - RBL20 WL168. / REMOVED AND REPLACED ON FLOOR SUPPORT SPLICE AT ACB BS887 FROM LBL8 - RBL20 WL168 IAW SRM 51-40-02 AND DWG 146A9401
